×

zbMATH — the first resource for mathematics

Nickl, Richard

Compute Distance To:
Author ID: nickl.richard Recent zbMATH articles by "Nickl, Richard"
Published as: Nickl, Richard; Nickl, R.
External Links: MGP · Wikidata · GND · IdRef · theses.fr
Documents Indexed: 49 Publications since 2006, including 2 Books

Publications by Year

Citations contained in zbMATH Open

40 Publications have been cited 710 times in 371 Documents Cited by Year
Mathematical foundations of infinite-dimensional statistical models. Zbl 1358.62014
Giné, Evarist; Nickl, Richard
79
2016
Confidence bands in density estimation. Zbl 1183.62062
Giné, Evarist; Nickl, Richard
61
2010
Global uniform risk bounds for wavelet deconvolution estimators. Zbl 1209.62060
Lounici, Karim; Nickl, Richard
45
2011
Nonparametric Bernstein-von Mises theorems in Gaussian white noise. Zbl 1285.62052
Castillo, Ismaël; Nickl, Richard
42
2013
Rates of contraction for posterior distributions in \(L^{r}\)-metrics, \(1 \leq r \leq \infty\). Zbl 1246.62095
Giné, Evarist; Nickl, Richard
39
2011
On the Bernstein-von Mises phenomenon for nonparametric Bayes procedures. Zbl 1305.62190
Castillo, Ismaël; Nickl, Richard
39
2014
Uniform limit theorems for wavelet density estimators. Zbl 1255.62103
Giné, Evarist; Nickl, Richard
36
2009
On adaptive inference and confidence bands. Zbl 1232.62072
Hoffmann, Marc; Nickl, Richard
35
2011
Confidence sets in sparse regression. Zbl 1288.62108
Nickl, Richard; Van De Geer, Sara
32
2013
An exponential inequality for the distribution function of the kernel density estimator, with applications to adaptive estimation. Zbl 1160.62032
Giné, Evarist; Nickl, Richard
26
2009
A Donsker theorem for Lévy measures. Zbl 1310.60056
Nickl, Richard; Reiß, Markus
25
2012
Bracketing metric entropy rates and empirical central limit theorems for function classes of Besov- and Sobolev-type. Zbl 1130.46020
Nickl, Richard; Pötscher, Benedikt M.
24
2007
Nonparametric Bayesian posterior contraction rates for discretely observed scalar diffusions. Zbl 1411.62087
Nickl, Richard; Söhl, Jakob
23
2017
Concentration inequalities and confidence bands for needlet density estimators on compact homogeneous manifolds. Zbl 06062621
Kerkyacharian, Gerard; Nickl, Richard; Picard, Dominique
22
2012
Uniform central limit theorems for kernel density estimators. Zbl 1141.62022
Giné, Evarist; Nickl, Richard
22
2008
Adaptive confidence sets in \(L^2\). Zbl 1273.62105
Bull, Adam D.; Nickl, Richard
21
2013
Donsker-type theorems for nonparametric maximum likelihood estimators. Zbl 1113.60028
Nickl, Richard
19
2007
Efficient nonparametric Bayesian inference for \(X\)-ray transforms. Zbl 1417.62060
Monard, François; Nickl, Richard; Paternain, Gabriel P.
17
2019
Adaptive estimation of a distribution function and its density in sup-norm loss by wavelet and spline projections. Zbl 1207.62082
Giné, Evarist; Nickl, Richard
13
2010
A simple adaptive estimator of the integrated square of a density. Zbl 1155.62025
Giné, Evarist; Nickl, Richard
12
2008
High-frequency Donsker theorems for Lévy measures. Zbl 1333.60063
Nickl, Richard; Reiß, Markus; Söhl, Jakob; Trabs, Mathias
10
2016
Bernstein-von Mises theorems for statistical inverse problems. II: Compound Poisson processes. Zbl 1429.62168
Nickl, Richard; Söhl, Jakob
8
2019
Efficient estimation of linear functionals of principal components. Zbl 1440.62232
Koltchinskii, Vladimir; Löffler, Matthias; Nickl, Richard
6
2020
Spatially adaptive density estimation by localised Haar projections. Zbl 1355.62009
Gach, Florian; Nickl, Richard; Spokoiny, Vladimir
6
2013
A sharp adaptive confidence ball for self-similar functions. Zbl 1348.62165
Nickl, Richard; Szabó, Botond
6
2016
Empirical and Gaussian processes on Besov classes. Zbl 1156.60020
Nickl, Richard
6
2006
On convergence and convolutions of random signed measures. Zbl 1175.60030
Nickl, Richard
6
2009
Convergence rates for penalized least squares estimators in PDE constrained regression problems. Zbl 1436.62163
Nickl, Richard; van de Geer, Sara; Wang, Sven
4
2020
On statistical Calderón problems. Zbl 1445.35144
Abraham, Kweku; Nickl, Richard
4
2019
Bernstein-von Mises theorems for statistical inverse problems. I: Schrödinger equation. Zbl 1445.62099
Nickl, Richard
4
2020
Nonparametric statistical inference for drift vector fields of multi-dimensional diffusions. Zbl 1450.62041
Nickl, Richard; Ray, Kolyan
3
2020
Efficient simulation-based minimum distance estimation and indirect inference. Zbl 1282.62082
Nickl, R.; Pötscher, B. M.
3
2010
On signal detection and confidence sets for low rank inference problems. Zbl 1329.62216
Carpentier, Alexandra; Nickl, Richard
3
2015
Inference on covariance operators via concentration inequalities: \(k\)-sample tests, classification, and clustering via Rademacher complexities. Zbl 1422.62128
Kashlak, Adam B.; Aston, John A. D.; Nickl, Richard
2
2019
Adaptation on the space of finite signed measures. Zbl 1282.62091
Giné, E.; Nickl, R.
2
2008
Consistency of Bayesian inference with Gaussian process priors in an elliptic inverse problem. Zbl 1445.35330
Giordano, Matteo; Nickl, Richard
1
2020
The mathematical work of Evarist Giné. Zbl 1376.01013
Koltchinskii, Vladimir; Nickl, Richard; Van de Geer, Sara; Wellner, Jon A.
1
2016
Uniform central limit theorems for sieved maximum likelihood and trigonometric series estimators on the unit circle. Zbl 1243.60031
Nickl, Richard
1
2009
Erratum to: “Donsker type theorems for nonparametric maximum likelihood estimators. Probab. Theory Relat. Fields 138, 411-449 (2007)”. Zbl 1140.60311
Nickl, Richard
1
2008
Comments on: “High-dimensional simultaneous inference with the bootstrap”. Zbl 06833594
Löffler, Matthias; Nickl, Richard
1
2017
Efficient estimation of linear functionals of principal components. Zbl 1440.62232
Koltchinskii, Vladimir; Löffler, Matthias; Nickl, Richard
6
2020
Convergence rates for penalized least squares estimators in PDE constrained regression problems. Zbl 1436.62163
Nickl, Richard; van de Geer, Sara; Wang, Sven
4
2020
Bernstein-von Mises theorems for statistical inverse problems. I: Schrödinger equation. Zbl 1445.62099
Nickl, Richard
4
2020
Nonparametric statistical inference for drift vector fields of multi-dimensional diffusions. Zbl 1450.62041
Nickl, Richard; Ray, Kolyan
3
2020
Consistency of Bayesian inference with Gaussian process priors in an elliptic inverse problem. Zbl 1445.35330
Giordano, Matteo; Nickl, Richard
1
2020
Efficient nonparametric Bayesian inference for \(X\)-ray transforms. Zbl 1417.62060
Monard, François; Nickl, Richard; Paternain, Gabriel P.
17
2019
Bernstein-von Mises theorems for statistical inverse problems. II: Compound Poisson processes. Zbl 1429.62168
Nickl, Richard; Söhl, Jakob
8
2019
On statistical Calderón problems. Zbl 1445.35144
Abraham, Kweku; Nickl, Richard
4
2019
Inference on covariance operators via concentration inequalities: \(k\)-sample tests, classification, and clustering via Rademacher complexities. Zbl 1422.62128
Kashlak, Adam B.; Aston, John A. D.; Nickl, Richard
2
2019
Nonparametric Bayesian posterior contraction rates for discretely observed scalar diffusions. Zbl 1411.62087
Nickl, Richard; Söhl, Jakob
23
2017
Comments on: “High-dimensional simultaneous inference with the bootstrap”. Zbl 06833594
Löffler, Matthias; Nickl, Richard
1
2017
Mathematical foundations of infinite-dimensional statistical models. Zbl 1358.62014
Giné, Evarist; Nickl, Richard
79
2016
High-frequency Donsker theorems for Lévy measures. Zbl 1333.60063
Nickl, Richard; Reiß, Markus; Söhl, Jakob; Trabs, Mathias
10
2016
A sharp adaptive confidence ball for self-similar functions. Zbl 1348.62165
Nickl, Richard; Szabó, Botond
6
2016
The mathematical work of Evarist Giné. Zbl 1376.01013
Koltchinskii, Vladimir; Nickl, Richard; Van de Geer, Sara; Wellner, Jon A.
1
2016
On signal detection and confidence sets for low rank inference problems. Zbl 1329.62216
Carpentier, Alexandra; Nickl, Richard
3
2015
On the Bernstein-von Mises phenomenon for nonparametric Bayes procedures. Zbl 1305.62190
Castillo, Ismaël; Nickl, Richard
39
2014
Nonparametric Bernstein-von Mises theorems in Gaussian white noise. Zbl 1285.62052
Castillo, Ismaël; Nickl, Richard
42
2013
Confidence sets in sparse regression. Zbl 1288.62108
Nickl, Richard; Van De Geer, Sara
32
2013
Adaptive confidence sets in \(L^2\). Zbl 1273.62105
Bull, Adam D.; Nickl, Richard
21
2013
Spatially adaptive density estimation by localised Haar projections. Zbl 1355.62009
Gach, Florian; Nickl, Richard; Spokoiny, Vladimir
6
2013
A Donsker theorem for Lévy measures. Zbl 1310.60056
Nickl, Richard; Reiß, Markus
25
2012
Concentration inequalities and confidence bands for needlet density estimators on compact homogeneous manifolds. Zbl 06062621
Kerkyacharian, Gerard; Nickl, Richard; Picard, Dominique
22
2012
Global uniform risk bounds for wavelet deconvolution estimators. Zbl 1209.62060
Lounici, Karim; Nickl, Richard
45
2011
Rates of contraction for posterior distributions in \(L^{r}\)-metrics, \(1 \leq r \leq \infty\). Zbl 1246.62095
Giné, Evarist; Nickl, Richard
39
2011
On adaptive inference and confidence bands. Zbl 1232.62072
Hoffmann, Marc; Nickl, Richard
35
2011
Confidence bands in density estimation. Zbl 1183.62062
Giné, Evarist; Nickl, Richard
61
2010
Adaptive estimation of a distribution function and its density in sup-norm loss by wavelet and spline projections. Zbl 1207.62082
Giné, Evarist; Nickl, Richard
13
2010
Efficient simulation-based minimum distance estimation and indirect inference. Zbl 1282.62082
Nickl, R.; Pötscher, B. M.
3
2010
Uniform limit theorems for wavelet density estimators. Zbl 1255.62103
Giné, Evarist; Nickl, Richard
36
2009
An exponential inequality for the distribution function of the kernel density estimator, with applications to adaptive estimation. Zbl 1160.62032
Giné, Evarist; Nickl, Richard
26
2009
On convergence and convolutions of random signed measures. Zbl 1175.60030
Nickl, Richard
6
2009
Uniform central limit theorems for sieved maximum likelihood and trigonometric series estimators on the unit circle. Zbl 1243.60031
Nickl, Richard
1
2009
Uniform central limit theorems for kernel density estimators. Zbl 1141.62022
Giné, Evarist; Nickl, Richard
22
2008
A simple adaptive estimator of the integrated square of a density. Zbl 1155.62025
Giné, Evarist; Nickl, Richard
12
2008
Adaptation on the space of finite signed measures. Zbl 1282.62091
Giné, E.; Nickl, R.
2
2008
Erratum to: “Donsker type theorems for nonparametric maximum likelihood estimators. Probab. Theory Relat. Fields 138, 411-449 (2007)”. Zbl 1140.60311
Nickl, Richard
1
2008
Bracketing metric entropy rates and empirical central limit theorems for function classes of Besov- and Sobolev-type. Zbl 1130.46020
Nickl, Richard; Pötscher, Benedikt M.
24
2007
Donsker-type theorems for nonparametric maximum likelihood estimators. Zbl 1113.60028
Nickl, Richard
19
2007
Empirical and Gaussian processes on Besov classes. Zbl 1156.60020
Nickl, Richard
6
2006
all top 5

Cited by 469 Authors

37 Nickl, Richard
10 Giné-Masdéu, Evarist
10 Kato, Kengo
9 Carpentier, Alexandra
9 Szabó, Botond
9 Trabs, Mathias
8 Ghosal, Subhashis
8 Liu, Youming
8 Van der Vaart, Adrianus Willem
6 Castillo, Ismaël
6 Ray, Kolyan
6 Spokoiny, Vladimir G.
6 Van de Geer, Sara Anna
6 Zeng, Xiaochen
5 Chetverikov, Denis
5 Kolchinskiĭ, Vladimir I’ich
5 Reiß, Markus
5 Rousseau, Judith
5 Söhl, Jakob
4 Belomestny, Denis
4 Bull, Adam D.
4 Chernozhukov, Victor
4 Dunson, David Brian
4 Durastanti, Claudio
4 Duval, Céline
4 Gugushvili, Shota
4 Hoffmann, Marc R.
4 Lepskiĭ, Oleg Vital’evich
4 Proksch, Katharina
4 Schmidt-Hieber, Johannes
4 Scricciolo, Catia
4 Vetter, Mathias
4 Wu, Cong
3 Bouzebda, Salim
3 Bühlmann, Peter
3 Chacón, José E.
3 Chesneau, Christophe
3 Ćmiel, Bogdan
3 Comte, Fabienne
3 Dette, Holger
3 Dümbgen, Lutz
3 Goldenshluger, Alexander
3 Kappus, Johanna
3 Kerkyacharian, Gérard
3 Kulik, Rafał
3 Kurisu, Daisuke
3 Li, Rui
3 Lian, Heng
3 Löffler, Matthias
3 Munk, Axel
3 Naumov, Alekseĭ Aleksandrovich
3 Owhadi, Houman
3 Paternain, Gabriel Pedro
3 Pati, Debdeep
3 Picard, Dominique B.
3 Potscher, Benedikt M.
3 Reynaud-Bouret, Patricia
3 Rohde, Angelika
3 Sasaki, Yuya
3 Scovel, Clint
3 Seleznjev, Oleg
3 Spreij, Peter
3 Stuart, Andrew M.
3 Verzelen, Nicolas
3 Wellner, Jon August
2 Abraham, Kweku
2 Agapiou, Sergios
2 Belitser, Eduard
2 Bhattacharya, Anirban
2 Bissantz, Nicolai
2 Cheng, Guang
2 Chorowski, Jakub
2 Dezeure, Ruben
2 Dziedziul, Karol
2 Escanciano, Juan Carlos
2 Funke, Benedikt
2 Gach, Florian
2 Gamboa, Fabrice
2 Giordano, Matteo
2 Guo, Huijun
2 Han, Qiyang
2 Härdle, Wolfgang Karl
2 Helin, Tapio
2 Herrmann, Lukas
2 Holzmann, Hajo
2 Imaizumi, Masaaki
2 Iosipoi, Leonid
2 Jacho-Chávez, David Tomás
2 Källberg, David
2 Kashlak, Adam B.
2 Kroll, Martin H.
2 Lecué, Guillaume
2 Leonenko, Nikolai N.
2 Lerasle, Matthieu
2 Lounici, Karim
2 Low, Mark G.
2 Lu, Lu
2 Ma, Zongming
2 Mariucci, Ester
2 Monard, François
...and 369 more Authors
all top 5

Cited in 90 Serials

63 The Annals of Statistics
37 Bernoulli
37 Electronic Journal of Statistics
16 Stochastic Processes and their Applications
14 Journal of Econometrics
13 Journal of Nonparametric Statistics
11 Journal of Multivariate Analysis
11 Statistics & Probability Letters
11 Probability Theory and Related Fields
9 Journal of Statistical Planning and Inference
7 Inverse Problems
6 Annales de l’Institut Henri Poincaré. Probabilités et Statistiques
6 Sankhyā. Series A
5 Mathematical Methods of Statistics
5 SIAM/ASA Journal on Uncertainty Quantification
4 Journal of the American Statistical Association
4 Communications in Statistics. Theory and Methods
4 European Series in Applied and Industrial Mathematics (ESAIM): Probability and Statistics
4 Econometric Theory
4 Bayesian Analysis
3 Statistics
3 Constructive Approximation
3 Statistical Science
3 Test
3 Applied and Computational Harmonic Analysis
3 Journal of Machine Learning Research (JMLR)
2 The Annals of Probability
2 Journal of Applied Probability
2 Nonlinear Analysis. Theory, Methods & Applications. Series A: Theory and Methods
2 Numerische Mathematik
2 Journal of Complexity
2 Journal of Theoretical Probability
2 SIAM Journal on Mathematical Analysis
2 SIAM Review
2 Extremes
2 Statistical Inference for Stochastic Processes
2 Journal of the European Mathematical Society (JEMS)
2 Brazilian Journal of Probability and Statistics
2 Analysis and Applications (Singapore)
2 Acta Numerica
2 Science China. Mathematics
2 Statistics and Computing
2 Mathematical Statistics and Learning
1 Applicable Analysis
1 The Canadian Journal of Statistics
1 Computer Methods in Applied Mechanics and Engineering
1 Journal of Mathematical Analysis and Applications
1 Metrika
1 Mathematics of Computation
1 Annals of the Institute of Statistical Mathematics
1 Annali di Matematica Pura ed Applicata. Serie Quarta
1 Biometrics
1 Illinois Journal of Mathematics
1 International Economic Review
1 Journal of Computational and Applied Mathematics
1 Journal of Functional Analysis
1 Mathematische Zeitschrift
1 Revista Colombiana de Matemáticas
1 Theoretical Computer Science
1 Journal of Time Series Analysis
1 International Journal of Approximate Reasoning
1 Machine Learning
1 The Annals of Applied Probability
1 Journal de Mathématiques Pures et Appliquées. Neuvième Série
1 Journal of Statistical Computation and Simulation
1 Experimental Mathematics
1 Statistica Sinica
1 Advances in Computational Mathematics
1 Opuscula Mathematica
1 The Journal of Fourier Analysis and Applications
1 Finance and Stochastics
1 Doklady Mathematics
1 European Series in Applied and Industrial Mathematics (ESAIM): Proceedings
1 Vietnam Journal of Mathematics
1 Abstract and Applied Analysis
1 Journal of Inequalities and Applications
1 Australian & New Zealand Journal of Statistics
1 Journal of the Royal Statistical Society. Series B. Statistical Methodology
1 Methodology and Computing in Applied Probability
1 Foundations of Computational Mathematics
1 Comptes Rendus. Mathématique. Académie des Sciences, Paris
1 International Journal of Wavelets, Multiresolution and Information Processing
1 Statistical Methods and Applications
1 Proceedings of the Steklov Institute of Mathematics
1 Inverse Problems and Imaging
1 Statistics Surveys
1 Journal of Function Spaces
1 Modern Stochastics. Theory and Applications
1 Journal of the Japan Statistical Society. Japanese Issue
1 SMAI Journal of Computational Mathematics

Citations by Year

Wikidata Timeline

The data are displayed as stored in Wikidata under a Creative Commons CC0 License. Updates and corrections should be made in Wikidata.